MathSciNet Relay Station
MathSciNet bibliographic data
MR117828 (22 #8602) 62.00
Ruben, Harold Probability content of regions under spherical normal distributions. I. Ann. Math. Statist. 31 1960 598–618.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement